# SDR 2001FA0000521

- Difficulty date: October 30, 2001
- Submitted: October 30, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft serial: 2821855
- Aircraft time: 2,471 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 6270102TO13
- Condition: Corroded
- Location: Aileron & Rudder
- Part time: 2,471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL CABLES FOUND TO HAVE CORRODED END FITTINGS AS DESCRIBED IN NTSB LETTER OF APRIL 16, 2001 TO FAA. AILERON, RUDDER,AND STABILATOR CABLES ALL REPLACED WITH NEW. MECHANIC NEEDS TO USE A LOW POWER(5X OR 10X) MAGNIFING GLASS TO SEE PITTING CLEARLY.
